MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86640
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was reported for the amp not turning on.Visual inspection of the device revealed that it was received in good condition with no visible damage.During functional testing it was confirmed that the amplifier will not turn on, the led power did not light and the fan did not turn on.It was also revealed that 2 fuses had continuities.
 
Event or Problem Description
It was reported hat the procedure was canceled.It was reported that a clearsign amp, 80 was selected for a procedure.It was noted that the amp did not turn on and the issue was unable to be resolved.It was not reported if the patient was sedated prior to this issue but no patient complications were reported.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10482836
Report Number2134265-2020-12193
Device Sequence Number3860222
Product Code DRQ
UDI-Device Identifier08714729883302
UDI-Public08714729883302
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K050006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86640
Device Catalogue Number86640
Device Lot Number1A959075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/02/2020
Patient Sequence Number1